# SDR SWIA202156380

- Difficulty date: January 15, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA ELONGATED NUTPLATE HOLE ON LT FLOOR SILL AT APPROX  FS 529.00.  (C-CHECK) RO 2/21/2021.  REPAIRED ELONGATED NUTPLATE HOLE ON LT FLOOR SILL AT APPROX FS 529.00 IAW CRJ 200 REO 601R-53-41-2855 REV -- DATE 2021-02-09.  COMPLETED TASK CARD 51-900-1003-SKY, FORM M337 ATTACHED.  NO CHANGE TO WEIGHT AND BALANCE.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
